Facebook Pixel
Q: 

i had sex with my gf on 16/12 and she took postinor 2 d next morning and took d second pill 12hrs later as instructed, and now 28/12, shes having stomach ache, is it possible she gets pregnant

By December 28, 2016 - 2:04am
 
Rate This

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags:

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!